# SDR 96FDEA00218

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184071
- Condition: Corrosioin
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BULGE IN SKIN AT KEEL BEAM STR 29L BS 1050 TO 1030.
